I have been on Microgestin 1/20 which is a low dose, for about 5 months now. It started out pretty well. Then I had breakthrough bleeding one month (January?) and I haven't gotten my period for the past two months (February and March?). My lifestyle and diet has changed quite a bit during the past 5 months, if that makes any difference. I take the bc as directed, and do not miss pills...but sometimes forget and take it within a 1-2 hour window the same day. However, I have been having cramps for these past two months and it feels like I can almost "push" my period out. At the beginning of March I also took Amoxicillin for ten days, twice a day for Strep throat. I began having sex with my boyfriend about a week and a half after completing the antibiotics. We only had sex once, and this was following the week of inactive birth control pills. Of course we used a condom because I know about the possible interactions between bc and antibiotics. He was nervous and couldn't stay very hard so I'm worried about the protection this condom actually offered when he came. I started my new pack of Microgestin the same day we had sex (March 22). Yesterday (March 27) I noticed that I had lotion-like discharge/cervical mucus. I have heard that this kind most likely indicates that you are not very fertile. But since I got this discharge, did I actually ovulate? Am I ovulating on this birth control and this is why I am having cramps? How effective has my birth control been since completing the antibiotics? I doubt I am pregnant but what are the chances? I'm worried about pregnancy and the overall effectiveness of this birth control. Any help is greatly appreciated!